S-Rings on Compact Transformation Groups.

G.V. Wood

Mathematische Zeitschrift (1968)

  • Volume: 106, page 337-342
  • ISSN: 0025-5874; 1432-1823

How to cite


Wood, G.V.. "S-Rings on Compact Transformation Groups.." Mathematische Zeitschrift 106 (1968): 337-342. <http://eudml.org/doc/171037>.

author = {Wood, G.V.},
journal = {Mathematische Zeitschrift},
keywords = {functional analysis},
pages = {337-342},
title = {S-Rings on Compact Transformation Groups.},
url = {http://eudml.org/doc/171037},
volume = {106},
year = {1968},

AU - Wood, G.V.
TI - S-Rings on Compact Transformation Groups.
JO - Mathematische Zeitschrift
PY - 1968
VL - 106
SP - 337
EP - 342
KW - functional analysis
UR - http://eudml.org/doc/171037
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.